American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 103 of 103 found      Go to page: 1 2 3 4

[91] Janusz Pawlikowski. Powers of transitive bases of measure and category . Proc. Amer. Math. Soc. 93 (1985) 719-729. MR 776210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] A. Maitra and V. V. Srivatsa. Parametrizations of Borel sets with large sections . Proc. Amer. Math. Soc. 93 (1985) 543-548. MR 774020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Włodzimierz Bzyl and Adam Mysior. On the extension property of measurable spaces . Proc. Amer. Math. Soc. 92 (1984) 501-504. MR 760933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Ilias G. Kastanas. The jump inversion theorem for $Q\sb{2n+1}$-degrees . Proc. Amer. Math. Soc. 90 (1984) 422-424. MR 728361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Howard Becker. A technique for proving uniformity . Proc. Amer. Math. Soc. 90 (1984) 103-106. MR 722425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Juris Steprāns. Cardinal arithmetic and $\aleph \sb{1}$-Borel sets . Proc. Amer. Math. Soc. 84 (1982) 121-126. MR 633292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Wolfgang Maass. A countable basis for $\Sigma \sp{1}\sb{2}$ sets and recursion theory on $\aleph \sb{1}$ . Proc. Amer. Math. Soc. 82 (1981) 267-270. MR 609664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Daniele Mundici. Ergodic undefinability in set theory and recursion theory . Proc. Amer. Math. Soc. 82 (1981) 107-111. MR 603611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Andreas Blass. A partition theorem for perfect sets . Proc. Amer. Math. Soc. 82 (1981) 271-277. MR 609665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] V. V. Srivatsa. A remark on analytic sets with $\sigma $-compact sections . Proc. Amer. Math. Soc. 81 (1981) 306-307. MR 593477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] R. J. Gardner and G. Gruenhage. Finite Borel measures on spaces of cardinality less than $\mathfrak{c}$ . Proc. Amer. Math. Soc. 81 (1981) 624-628. MR 601743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] John R. Steel. A note on analytic sets . Proc. Amer. Math. Soc. 80 (1980) 655-657. MR 587948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] R. W. Hansell. Some consequences of $(V=L)$ in the theory of analytic sets . Proc. Amer. Math. Soc. 80 (1980) 311-319. MR 577766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 103 of 103 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia